Relative reproducing kernel Hilbert spaces

Daniel Alpay, Palle Jorgensen, Dan Volok

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We introduce a reproducing kernel structure for Hilbert spaces of functions where differences of point evaluations are bounded. The associated reproducing kernels are characterized in terms of conditionally negative functions.

Original languageEnglish
Pages (from-to)3889-3895
Number of pages7
JournalProceedings of the American Mathematical Society
Volume142
Issue number11
DOIs
StatePublished - 1 Jan 2014

Keywords

  • Conditionally negative functions
  • Reproducing kernels
  • Unbounded operators

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Relative reproducing kernel Hilbert spaces'. Together they form a unique fingerprint.

Cite this